Alert archive / California / Wind Advisories in 2005

Wind Advisory 10, NWS Medford, OR

December 26, 2005Siskiyou County, California

NWS Medford, OR issued this wind advisory at Dec 26, 2005, 4:09 AM PST for Siskiyou County, California. It took effect at Dec 27, 2005, 12:00 AM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2005, 4:09 AM PST (12:09 UTC)
In effect from
Dec 27, 2005, 12:00 AM PST
Expired
Dec 27, 2005, 3:51 AM PST
In force
4 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2005-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2005-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 261210
NPWMFR

WWUS76 KMFR 261209
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
409 AM PST MON DEC 26 2005

CAZ081-262015-
/O.CAN.KMFR.WI.Y.0009.000000T0000Z-051226T1200Z/
/O.NEW.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
409 AM PST MON DEC 26 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY FOR THE SHASTA VALLEY IN CENTRAL SISKIYOU COUNTY...WHICH IS 
IN
EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST TUESDAY.

A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA
VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST NEAR
WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH NOON
ON TUESDAY. WIND SPEEDS ARE FORECAST TO DIMINISH TO 10 TO 20 MPH 
TUESDAY
AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ORZ021-022-262015-
/O.UPG.KMFR.HW.A.0006.051227T0800Z-051227T2100Z/
/O.NEW.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/
/O.NEW.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
409 AM PST MON DEC 26 2005

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
TUESDAY FOR THE SOUTHERN OREGON COAST. A HIGH WIND WATCH HAS ALSO 
BEEN
ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON.

A STRONG LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL
BRING STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH
THROUGH TUESDAY MORNING.

WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL
ARRIVE TUESDAY NIGHT WITH ANOTHER ROUND OF STRONG WINDS EXPECTED
FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
DW
4 follow-up statements
000 
WWUS76 KMFR 262000
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1200 PM PST MON DEC 26 2005

ORZ021-022-270400-
/O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/
/O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1200 PM PST MON DEC 26 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN
EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL
BRING STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH
THROUGH TUESDAY MORNING.

WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL ARRIVE
TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED FROM LATE
TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-270400-
/O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1200 PM PST MON DEC 26 2005

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA
VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST
NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH
NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH
TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MUNDELL
000 
WWUS76 KMFR 262015 AAA
NPWMFR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
1215 PM PST MON DEC 26 2005

ORZ021-022-270415-
/O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/
/O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1215 PM PST MON DEC 26 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

UPDATED WIND FORECAST

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN
EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL
BRING STRONG SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS TO 80 MPH
THROUGH TUESDAY MORNING.

WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL
ARRIVE TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED
FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-270415-
/O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1215 PM PST MON DEC 26 2005

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA
VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST
NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH
NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH
TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 270409
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
809 PM PST MON DEC 26 2005

ORZ021-022-271215-
/O.CON.KMFR.HW.W.0013.051227T0800Z-051227T2000Z/
/O.CON.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
809 PM PST MON DEC 26 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY FOR THE SOUTH COAST OF OREGON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON FOR THE SOUTH COAST OF OREGON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY FOR THE SOUTH COAST OF OREGON. A HIGH WIND WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON.

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM PST TUESDAY. IN ADDITION...A HIGH WIND WATCH REMAINS IN
EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

AN INTENSE LOW PRESSURE SYSTEM APPROACHING THE COAST TONIGHT WILL
BRING STRONG SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS TO 80 MPH
THROUGH TUESDAY MORNING.

WINDS WILL DIMINISH TUESDAY AFTERNOON BUT ANOTHER FRONT WILL
ARRIVE TUESDAY NIGHT FOR ANOTHER ROUND OF STRONG WINDS EXPECTED
FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-271215-
/O.CON.KMFR.WI.Y.0010.051227T0800Z-051227T2000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
809 PM PST MON DEC 26 2005

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY FOR THE SHASTA VALLEY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST TUESDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO THE SHASTA
VALLEY TONIGHT THROUGH TUESDAY MORNING. WINDS WILL BE STRONGEST
NEAR WEED AT AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH
NOON TUESDAY. WIND SPEEDS WILL DIMINISH TO AROUND 10 TO 20 MPH
TUESDAY AFTERNOON THEN INCREASE AGAIN LATE TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SVEN
000 
WWUS76 KMFR 271151
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
351 AM PST TUE DEC 27 2005

ORZ021-022-271800-
/O.UPG.KMFR.HW.A.0007.051228T0800Z-051229T0000Z/
/O.NEW.KMFR.HW.W.0014.051228T0300Z-051228T1500Z/
/O.EXT.KMFR.HW.W.0013.000000T0000Z-051227T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
351 AM PST TUE DEC 27 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING FOR THE SOUTH CENTRAL OREGON COAST AND CURRY COUNTY COAST...WHICH
IS IN EFFECT UNTIL 10 AM PST THIS MORNING AND ALSO FROM 7 PM THIS
EVENING TO 7 AM PST WEDNESDAY.

AN INTENSE LOW PRESSURE SYSTEM ALONG THE COAST HAS BROUGHT STRONG
SOUTHERLY WINDS OF 40 TO 50 MPH WITH GUSTS AS HIGH AS 85 MPH...
WHICH WILL CONTINUE THROUGH 10 AM PST THIS MORNING.

WINDS WILL DIMINISH SIGNIFICANTLY LATE THIS MORNING AND AFTERNOON BUT
ANOTHER LOW WILL BE EVEN STRONGER AND BRING HIGH WINDS BACK TO THE
COAST TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-272000-
/O.UPG.KMFR.WI.Y.0010.000000T0000Z-051227T2000Z/
/O.EXB.KMFR.HW.W.0013.000000T0000Z-051228T2000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
351 AM PST TUE DEC 27 2005

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING FOR CENTRAL SISKIYOU COUNTY...WHICH IS IN EFFECT UNTIL 12 PM PST
WEDNESDAY.

A STRONG LOW PRESSURE SYSTEM HAS BROUGHT STRONG WINDS TO THE SHASTA
VALLEY EARLY THIS MORNING WITH SOUTH WINDS AT WEED REACHING 40 MPH
WITH GUSTS TO 60 MPH. WIND SPEEDS WILL REMAIN NEAR THESE LEVELS THIS
MORNING THEN WEAKEN SLIGHTLY TO AROUND 25 TO 35 MPH THIS AFTERNOON
BEFORE BECOMING EVEN STRONGER THIS EVENING THROUGH WEDNESDAY
MORNING AT 40 TO 50 MPH WITH GUSTS UP TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
DW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 26, 2:50 AM PST, 1 hour 19 minutes earlier.

Area forecast discussion, Dec 26, 2:50 AM PST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PST MON DEC 26 2005

.DISCUSSION...THE GFS HAS HANDLED THE LAST TWO STORMS WELL AND
REMAINS THE MODEL OF CHOICE THROUGH THE WEEK. SNOW HEADLINES...A
WINTER STORM WARNING FOR MUCH OF SISKIYOU COUNTY ABOVE 5000 FEET AND
A SNOW ADVISORY ELSEWHERE ABOVE 5000 FEET WILL BE ALLOWED TO
CONTINUE WITH MODERATE PRECIPITATION RATES THROUGH 7 AM. SHOWERS
WILL GRADUALLY DIMINISH THROUGH THE DAY ALTHOUGH LIGHT PRECIPITATION
IS POSSIBLE NEAR MOUNT SHASTA THROUGH THE DAY WITH FAVORABLE UPSLOPE
SOUTHERLY WINDS. WILL ALSO MAINTAIN MENTION OF ISOLATED COASTAL
THUNDERSTORMS THROUGH THE MORNING.

THE NEXT IN THE SERIES OF STRONG LOW PRESSURE SYSTEMS WILL BRING A
WARM FRONT TO THE COAST LATE TONIGHT. SNOW LEVELS WILL RISE TO NEAR
7000 FEET TUESDAY WITH PERIODS OF MODERATE TO HEAVY RAIN AND GUSTY
SOUTHERLY WINDS EXPECTED.

THE TRAILING COLD FRONT WILL BRING ANOTHER EPISODE OF STRONG COASTAL
AND SHASTA VALLEY WINDS LATE TUESDAY NIGHT INTO WEDNESDAY WITH
CONTINUED MODERATE TO HEAVY PRECIPITATION AND SNOW LEVELS REMAINING
ABOVE PASS LEVELS.

SNOW LEVELS WILL DROP TO AROUND 3500 TO 4000 FEET BEHIND THE FRONT
WEDNESDAY NIGHT. BUT THE HEAVY PRECIPITATION WILL HAVE ALREADY COME
TO AN END...WITH ONLY SHOWERS EXPECTED...ONLY UP TO A FEW MORE
INCHES OF SNOW POSSIBLE.

A BRIEF BREAK BETWEEN SYSTEMS THURSDAY BEFORE ANOTHER STRONG LOW
ARRIVES EARLY FRIDAY WITH GUSTY WINDS AND HEAVY PRECIPITATION INTO
SATURDAY MORNING. GFS DEPICTS THE REMAINDER OF THE HOLIDAY WEEKEND
AS MOSTLY CLOUDY WITH PERIODS OF LIGHT TO MODERATE PRECIPITATION.

&&

.AVIATION...GENERALLY VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS
WITH LOCAL MVFR CONDITIONS AND MOUNTAINS OBSCURED IN WIDESPREAD
LIGHT TO MODERATE PRECIPITATION. GUSTY SOUTH WINDS AT THE LOWER
LEVELS...STRONGEST NEAR THE COAST AHEAD OF ANOTHER FRONT THAT WILL
APPROACH OUR REGION TONIGHT AND MOVE INLAND TUESDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...GALE WARNING...FLORENCE TO OR/CA BORDER 0-60 NM.
     HIGH WIND WARNING...ZONES 21-22 MIDNIGHT TONIGHT THROUGH NOON
      TUESDAY.
     HIGH WIND WATCH...ZONES 21-22 LATE TUESDAY NIGHT THROUGH WEDS.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...FLORENCE TO CA BORDER
      0-60 NM.
     SNOW ADVISORY...ZONES 027>31 ABOVE 5000 FT THROUGH 7AM TODAY.
CA...WINTER STORM WARNING...ZONES 80-82-83 ABOVE 5000 FT THROUGH 7AM
     TODAY.
     GALE WARNING...OR/CA BORDER TO PT ST GEORGE 0-60 NM.
     WIND ADVISORY...SHASTA VALLEY MIDNIGHT TONIGHT THROUGH NOON
      TUESDAY.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...OR BORDER TO PT ST
      GEORGE CA 0-60 NM.
     SNOW ADVISORY...ZONES 81-84-85 ABOVE 5000 FT THROUGH 7AM TODAY.

&&

DW
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Dec 25, 10:40 PM PST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1040 PM PST SUN DEC 25 2005

ORZ021-022-261400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1040 PM PST SUN DEC 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT. SEE PDXNPWMFR FOR
FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH WIND WATCH FOR TUESDAY MORNING. SEE PDXNPWMFR FOR FURTHER
INFORMATION. A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS
EXPECTED TO BRING STRONG WINDS AND SIGNIFICANT RAIN.

CAZ080-082-083-261400-
WESTERN SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
1040 PM PST SUN DEC 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER STORM WARNING IN EFFECT UNTIL 7 AM MONDAY FOR ELEVATIONS
ABOVE 5000 FEET.  SEE PDXWSWMFR FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED
TO BRING SIGNIFICANT RAIN AND SNOW.

CAZ081-084-085-ORZ027>031-261400-
CENTRAL SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1040 PM PST SUN DEC 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW ADVISORY IN EFFECT UNTIL 7AM MONDAY FOR ELEVATIONS ABOVE 5000
FEET. SEE PDXWSWMFR FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW ADVISORY ENDS AT 7 AM MONDAY. A STRONG LOW PRESSURE SYSTEM
TUESDAY AND WEDNESDAY IS EXPECTED TO BRING SIGNIFICANT RAIN AND SNOW.

ORZ024-026-261400-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
1040 PM PST SUN DEC 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HIGH WATER ON THE APPLEGATE RIVER MAY FLOOD LOW LYING BRIDGES.
HIGH WATER ON THE ILLINOIS RIVER MAY CREATE DANGEROUS RECREATION
CONDITIONS.  SEE PDXFLSMFR FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG LOW PRESSURE SYSTEM TUESDAY AND WEDNESDAY IS EXPECTED
TO BRING SIGNIFICANT RAIN AND SNOW.

GERIG

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:09 AM PSTHigh Wind WarningMFRSiskiyou48 hr
Dec 26, 2:10 PM PSTSnow AdvisoryMFRSiskiyou8 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.